# SDR YENA20151205627

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 49,780 hours, 18,063 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Failed
- Location: Fuel Tranfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TURNBACK AFTER TAKEOFF, BOTH CENTER TANKS PUMPS FAULTED;  BOTH DID NOT WORK IN EITHER AUTO OR MANUAL MODE.  FOUND GFI TRIPPED ON BOTH LT AND RT PUMPS REST PUMP OPERATION CHECKS GOOD.  REPLACED LT AND RT PUMPS, GFI RELAYS, PRECAUTIONARY PUMPS CK GOODIAW AMM 28-21-00.
